# SDR CA050418015

- Difficulty date: April 12, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501115
- Part serial: A3792
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DESCENT, HEARD SOUND SIMILAR TO WHISTLE & HEARD SOUNDS DURING RT BANK ON APPR.  A/C SHUTDOWN,  INSP M/R BLADES & STAB BAR FOR CAUSE OF NOISE.  SUSPECT BLADE TAPE ON STAB BAR LOOSE.  NO DEFECTS FOUND.  NO FURTHER NOISE APPARENT. APPROX 1-2 MINS INTO NEXT FLT, A/C RETURNED,  VIBE LEVEL INCREASED WITH FEEDBACK THROUGH CONTROLS & AIRFRAME OF VERT.   DIFFERENT NOISE WITH INCREASED VOLUME HEARD DURING APPR.  A/C LANDED, SHUTDOWN,  REPORTED INCREASE VERT VIBE LEVEL IN A/C WITH VIBE IN CONTROLS DECIDED TO RETURN & SHUTDOWN.  INSP REVEALED UPPER SKIN NEAR OUTBOARD TIP HAD LIFTED AFT ABRASION STRIP.  AREA AFFECTED APPROX 4 INCHES BY 2 INCHES.  ADHESIVE SEPARATED CLEANLY.  NO VISIBLE CORROSION OR AUDIBLE DELAMINATION.
